Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Axioms for Branching Time

Reynolds, M. (2002) Axioms for Branching Time. Journal of Logic and Computation, 12 (4). pp. 679-697.

Link to Published Version:
*Subscription may be required


Logics of general branching time, or historical necessity, have long been studied but important axiomatization questions remain open. Here the difficulties of finding axioms for such logics are considered and ideas for solving some of the main open problems are presented. A new, more expressive logical account is also given to support Peirce's prohibition on truth values being attached to the contingent future.

Item Type: Journal Article
Murdoch Affiliation(s): School of Information Technology
Publisher: Oxford University Press
Copyright: 2002 Oxford University Press
Item Control Page Item Control Page